# SDR DALA2017041903188

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 66,270 hours, 47,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FRAME INPECTION,  FOUND A THREE INCH CRACK,  BS 1463 BETWEEN STRINGERS 7, AND 8R.  REMOVED DAMAGED THE DAMAGE AND REPAIRED IAW PRI 557741-14, REV 0, 1, & 2.  COMPLIED WITH  SECTION 1 PERMANENT REPAIR IAW ERA 557741-14, REV ORIG.
